Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I had my cvervix courterized & experiencing the same symptoms again. is this normal ?

Hi I had my cvervix courterized on 21st jan after my complaint of frequent discharge and some itchiness was present. I am now experiencing the same symptoms again. is this normal ?
Asked On : Mon, 7 Feb 2011
Answers:  2 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
u have got recurence of cervivitis i thnk.u take vaginal pessary candid vaginal pessary for 6 days
Answered: Mon, 7 Feb 2011
I find this answer helpful
  Anonymous's Response
A pessary every day for six days? I have bought the Canestan pessery & cream today.
Answered: Mon, 7 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor